# SDR C2XA08RI134

- Difficulty date: September 10, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 23,967 hours, 17,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A FAINT SMOKE ODOR IN CABIN DURING TAKEOFF.  MX RAN BOTH ENGINES AND AIR CONDITIONING PACK AND COULD NOT DUPLICATE THE PROBLEM. ACFT WAS APPROVED TO RETURN TO SERVICE.  (K)
